# SDR F3LA2017021500081

- Difficulty date: January 27, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 32,344 hours, 12,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480193202201
- Condition: Corroded
- Location: Frame 70
- Part time: 32,344 hours, 12,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FUSELAGE LAVATORY BACKING SYSTEM EXHAUST VENT SKIN CUT-OUT SEPERATING AND CORRODED JUST FORWARD OF FRAME 70.  REPAIRED THE SKIN.
